Hi I am new to this site, just happened to stumble accross as I am in the dreadful ttw. First IUI failed. Iwent in yesterday for my 2nd attempt. My question to anyone who has undergone IUI did you experience cramping with bloating?
Welcome! this is a great place to get questions answered and wonderful support throughout this frustrating process! As tina said usually the bloating is from the trigger shot, they say that the cramping is likely from ovulation.. i never had cramping wtih my first two IUI's (which we did not get preg with ) but did with my 3rd (and final before IVF) i was more bloated as well (this can also be a result of your ovulation stimulation meds AND the progesterone if your on any of those) but that was the only IUI i had cramping and we got preg from that one! (unfortuantely miscarried later on) SO cramping is normal and may be a good sign : ) GOOD LUCK keep us updated!
Thanks I can stop scaring myself. Yeah, I got the trigger shot on 8/13, u/s show 3 good size follies on right ( 20, 18.5 and 18.5) left side had smaller ones(17 and 16.5) hopefully one of them gives in. Last cycle I only produced 1 follie, but that is in the past and we must move forward. I can do with all of these side effect if my wish is granted and I get a BFP on 8/28. My pregnacny early this year ended in m/c at 6 1/2 weeks last year a m/c at 11 weeks. I turned to fertility to help keep my levels up since my progesteron is low and this might be the case of the m/c. I have not started the progesterone, but I will on sat one big supp in the morning and another one at night, YIKES I will do anything for a my miracle.
Wow those are some great follies : ) I"m praying for ya that at least one of those sticks for the full nine months : ) when we got preg i was already so bloated from the meds that i looked much further along than i was, i couldn't fit into anything, and was so so sick with MS, but i was thanking God after every heave and everytime i couldn't button my pants!! I agree will defintely do anything and go through anything to make this dream happen! I do the suppositories as well! is this your first time taking them?? the first month i took mine i had a little worse bloating, mild cramping and fatigue the first three days or so , but after that my body seemed to adjust well, but sometimes i think maybe i'd rather just do a shot each day! ha! GOOD LUCK! keep us updated : )
I took the supposotories last month as well, yes I was without energy for a few days. Since my journey to get preg I've tried just about everything I even turned to accupuncture since I read somewhere that it might help.Thank you for sharing with me and I too will kee praying for all of us to have a miracle.
Yes, hcg will make you very bloated.. and I have seen many others report cramping after IUI.. I don't know if that is from the hcg or IUI.. typically I do not cramp but after this last IUI (wed 13 Aug) I did have some cramping...
The trigger shot can cause hyperstimulation - from very mild to severe. It feels like you're gonna pop, but I tried Phazyme (for gas/bloating) with no result when it happened to me. I found out it's because your cells are actually absorbing water, which is what causes the bloating and the pain. I had bad OHSS (Ovarian hyperstimulation syndrome) after my IUI and mild after my IVF. You need to weigh yourself regularly and make sure you don't gain more than a couple pounds in a day, and watch your pee that it doesn't get too yellow (especially if you shouldn't be dehydrated). Even though you won't feel like it, you need to keep yourself well hydrated as well. Best of luck to you!
I've only done one IUI so far with Letrozole, but as everyone else has noted, I was bloated and had AF type cramps and a little bit of stomach upset. I've also done acupuncture and found that it helped my cycles even out quite a bit! Acupuncture goes hand-in-hand with TCM/herbs, but many docs agree that TCM and herbs shouldn't be mixed with fert.drugs. I might try Mayan abdominal massage this time around....I"ll try just about anything now! :) Welcome to the forum, Claud! I hope you find it to be as helpful as I do...this is a great community!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.